Vakhnenko, V.O. and Parkes, E.J. (2012) The singular solutions of a nonlinear evolution equation taking continuous part of the spectral data into account in inverse scattering method. Chaos, Solitons and Fractals, 45 (6). pp. 846-852. ISSN 0960-0779Full text not available in this repository. (Request a copy from the Strathclyde author)
A procedure for finding the solutions of the Vakhnenko–Parkes equation by means of the inverse scattering method is described. Both the bound state spectrum and the continuous spectrum are considered in the associated eigenvalue problem. The suggested special form of the singularity function gives rise to periodic solutions. The interaction of a soliton with a one-mode periodic wave is studied.
|Keywords:||Vakhnenko–Parkes equation , inverse scattering, continuous spectrum, Probabilities. Mathematical statistics, Mathematics(all)|
|Subjects:||Science > Mathematics > Probabilities. Mathematical statistics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Pure Administrator|
|Date Deposited:||08 May 2012 09:05|
|Last modified:||22 Mar 2017 12:06|